Vol. 1, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Positivity, complex FIOs, and Toeplitz operators

Lewis A. Coburn, Michael Hitrik and Johannes Sjöstrand

Vol. 1 (2019), No. 3, 327–357

We establish a characterization of complex linear canonical transformations that are positive with respect to a pair of strictly plurisubharmonic quadratic weights. As an application, we show that the boundedness of a class of Toeplitz operators on the Bargmann space is implied by the boundedness of their Weyl symbols.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

positive Lagrangian plane, positive canonical transformation, strictly plurisubharmonic quadratic form, Fourier integral operator in the complex domain, Toeplitz operator
Mathematical Subject Classification 2010
Primary: 32U05, 32W25, 35S30, 47B35, 70H15
Received: 3 July 2018
Revised: 26 February 2019
Accepted: 4 May 2019
Published: 17 July 2019
Lewis A. Coburn
Department of Mathematics
SUNY at Buffalo
Buffalo, NY
United States
Michael Hitrik
Department of Mathematics
University of California
Los Angeles, CA
United States
Johannes Sjöstrand
Université de Bourgogne